# SDR UPS01835194

- Difficulty date: February 1, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 75,657 hours, 24,452 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1/3, LEFT NWW TUNNEL BOTTOM OF PRESSURE WEB AT FS -67 FROM CUSP TO I/B STIFFENER CORRODED.  WEB REPAIRED IAW REO G07874.
